# SDR HNAA2021111600560

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 39,433 hours, 35,838 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  686     27-41  2395231  15NOV21  CLT  CLOSE
      DECENTING THROUGH 12000 FEET. SPEED BRAKES DEPLOYED. TCS BUTTON PRESSED. IDLE THRUST. PTRIM MAIN INOP MSG WITH MATER CAUTION DISPLAYED. C/W QRH PTRIM MAIN MSG REMAINED.
FACT  15NOV21  14:04  CLT
            REMOVED AND REPLACED HORIZONTAL STAB CONTROL UNIT I/A/W AMM 27-40-01. OPS CHECKS GOOD I/A/W AMM 27-40-00-700-802-A/500. NO MESSAGES ON EICAS AIRCRAFT OKAY FOR SERVICE.
